# SDR AALA202008179010

- Difficulty date: August 14, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 21,966 hours, 9,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144A5810127
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MAIN CABIN FLOOR NEAR ROW 19 IS VERY SOFT AND FLEXES. MAKES POPPING NOISE. REMOVE AND REPLACE CABIN FLOOR BOARD STA 537.45-727B FLOOR (PANEL 144A5810-127) PER AMM 53-21-00. PANEL 144A5810-126 ON AALA202008159001.
